# SDR UPS01236260

- Difficulty date: June 20, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Rh W/W Sta 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WHEEL WELL STA 870 BULKHEAD CRACK AT APU VALVE CUT OUT RBL4.5     STOP DRILL CRACK ON RH W/W STA 870 AT APU VALVE CUT OUT RBL45  STOP DRILL 1/4" SIVE AND NDT INSPECTION ACCOMPISHED HFEC AS PER PART6-51- 00-00 FIG4 INSTALL 3 DOUBLER REPAIRS PART# 15-5PH. INSTALLED REPAIR AT RH W/W AT STA 870 RBL45 AS PER SRMB727-53-10-9 FIG #5.
